American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R37) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 40 of 40 found      Go to page: 1 2

[31] A. O. L. Atkin and F. Morain. Elliptic curves and primality proving . Math. Comp. 61 (1993) 29-68. MR 1199989.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[32] Harvey Cohn and Jesse Deutsch. Some singular moduli for ${\bf Q}(\sqrt 3)$ . Math. Comp. 59 (1992) 231-247. MR 1134721.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[33] Hans Opolka. Norm exponents and representation groups . Proc. Amer. Math. Soc. 111 (1991) 595-597. MR 1047006.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[34] Peter Stevenhagen. Unramified class field theory for orders . Trans. Amer. Math. Soc. 311 (1989) 483-500. MR 978366.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[35] Ted Chinburg. The analytic theory of multiplicative Galois structure. Memoirs of the AMS 77 (1989) MR 973358.
Book volume table of contents

[36] David B. Leep and Adrian R. Wadsworth. The transfer ideal of quadratic forms and a Hasse norm theorem mod squares . Trans. Amer. Math. Soc. 315 (1989) 415-432. MR 986030.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[37] Johannes Buchmann and Jonathan W. Sands. Leopoldt's conjecture in parameterized families . Proc. Amer. Math. Soc. 104 (1988) 43-48. MR 958040.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[38] Hans Opolka. The norm exponent in Galois extensions of number fields . Proc. Amer. Math. Soc. 99 (1987) 41-43. MR 866426.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[39] Teruo Takeuchi. Genus group of finite Galois extensions . Proc. Amer. Math. Soc. 98 (1986) 211-214. MR 854020.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[40] H. M. Edgar, R. A. Mollin and B. L. Peterson. Class groups, totally positive units, and squares . Proc. Amer. Math. Soc. 98 (1986) 33-37. MR 848870.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 31 to 40 of 40 found      Go to page: 1 2